Journal cover Journal topic
Nonlinear Processes in Geophysics An interactive open-access journal of the European Geosciences Union
Journal topic

Journal metrics

Journal metrics

  • IF value: 1.558 IF 1.558
  • IF 5-year value: 1.475 IF 5-year
    1.475
  • CiteScore value: 2.8 CiteScore
    2.8
  • SNIP value: 0.921 SNIP 0.921
  • IPP value: 1.56 IPP 1.56
  • SJR value: 0.571 SJR 0.571
  • Scimago H <br class='hide-on-tablet hide-on-mobile'>index value: 55 Scimago H
    index 55
  • h5-index value: 22 h5-index 22
Volume 6, issue 3/4
Nonlin. Processes Geophys., 6, 129–143, 1999
https://doi.org/10.5194/npg-6-129-1999
© Author(s) 1999. This work is licensed under
the Creative Commons Attribution-NonCommercial-ShareAlike 2.5 License.

Special issue: Nonlinear Waves and Chaos

Nonlin. Processes Geophys., 6, 129–143, 1999
https://doi.org/10.5194/npg-6-129-1999
© Author(s) 1999. This work is licensed under
the Creative Commons Attribution-NonCommercial-ShareAlike 2.5 License.

  31 Dec 1999

31 Dec 1999

Chaos in Magnetoplasmas

B. Buti

Viewed

Total article views: 1,116 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
600 435 81 1,116 96 92
  • HTML: 600
  • PDF: 435
  • XML: 81
  • Total: 1,116
  • BibTeX: 96
  • EndNote: 92
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)

Cited

Saved

No saved metrics found.

Discussed

No discussed metrics found.
Latest update: 06 Jul 2020
Publications Copernicus
Download
Citation